# SDR PIDA09014

- Difficulty date: August 13, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 56,328 hours, 28,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69414372
- Condition: Cracked
- Location: Fuselage
- Part time: 56,328 hours, 28,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND STRINGER TIE CLIP CRACKED AT BS 663.75 AND STR 11RT.  REPLACED TIE CLIP IAW SRM 51-40-02.
